# SDR ASOA20151005056

- Difficulty date: October 5, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 31,669 hours, 24,281 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Yoke
- Part number: 14529426002
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE THE NR 1 ENGINE FORWARD LOWER YOKE FITTING WAS FOUND TO BE CRACKED.  MAINTENANCE REPLACED THE NR 1 ENGINE YOKE FITTING IAW STS EA26-2014-063.
